# SDR SWAA2019021929740

- Difficulty date: January 30, 2019
- Submitted: February 19, 2019
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 46,015 hours, 31,022 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A5020
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 7 SLAT NOSE SKIN AT ACTUATOR RIB CRACKED AROUND THE FASTENER.  REPAIRED SKIN IAW SRM.
